# SDR AUS20040448

- Difficulty date: May 21, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 99102791
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE SOLENOID FAILED.
